MathSciNet Relay Station
MathSciNet bibliographic data
MR2869046 33C45 (26C10)
Area, Iván; Dimitrov, Dimitar K.; Godoy, Eduardo; Rafaeli, Fernando R. Inequalities for zeros of Jacobi polynomials via Obrechkoff's theorem. Math. Comp. 81 (2012), no. 278, 991–1004.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement